# SDR ASAA1058046

- Difficulty date: July 8, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,504 hours, 4,541 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Part number: 286A2218
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH TRIM AIR SWITCH ON PACKS DRIVE FULL COLD.  WORKED OK WITH TRIM AIR OFF.  VISUAL CHECK OF WIRES FROM CONN D90 TO GD506 FOUND WIRE W2218 5505 20 LOOSE IN GROUND BLOCK.  RE-SEATED GROUND WIRE IN BLOCK AND OHM CHECK WAS STEADY 12.6 OHMS AT PIN 4&5 OF D90 TO GROUND.  BONDING STRAP AT P5 17 WAS SECURE AND CHECKED GOOD.  OPS CHECK OF PACKS GOOD.
